Journal of Experimental and Theoretical Physics
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status

JETP, Vol. 41, No. 4, p. 648 (July 1975)
(Russian original - ZhETF, Vol. 68, No. 4, p. 1304, July 1975 )

Nonlinear theory of the excitation of surface electromagnetic waves in a dielectric medium by a relativistic electron beam
O.V. Dolzhenko, Ts. D. Loladze, S.T. Ivanov, A.A. Rukhadze, M.E. Chogovadze

Received: October 21, 1974

PDF (151K)

Report problems